# SDR UALA2012092905528

- Difficulty date: September 26, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 42,120 hours, 17,228 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOES NOT ARM.  FOUND GIRT MATERIAL OUT OF POSITION.  REPOSITIONED IAW MM.
